A few questions to help get a better answer for you Tuffycup. How long have you been taking the Lyrica? I am assuming that your doctor prescribed you at the lowest dose and you gradually increased it. You may need to ask for a higher dosage at some point if you don't find relief and can tolerate the side effects. According to the Lyrica website you could feel relief as soon as one week, but for some people it may take longer. It also depends on how high your dosage is right now. Like every treatment, everyone is different. Lyrica was not for me. I would be grateful if someone on the forum would add to this post with their Lyrica experiences.
Tuffycup, please tell us what dosage you are currently at and how long you've been on it so we can best advise you. Keep in mind we are not medical experts, only fellow TN patients like yourself.
Yes a low dose of 50 mg to start. I have only taken them for a week, so sounds like I haven't allowed enough time then? I suppose it was too much to expect results so soon but you know how it is with this 'torcher' my patience is running short.
To find out if Lyrica was working, I left off my usual OTC painkillers ..Oh! what a joy that was! :-( as I climbed the walls!.... I have started to take them again now I know they dont do much but they do take the edge off. Hopefully Lyrica will kick in soon.
Thanks for your reply
I have been on Lyrica for fibromyalgia for years now and dosage have been increasing ever since. It doesn't help me at all despite the increase in strength and now, with a concoction of pain candies and patches. The withdrawals and side effects are way worse so I al getting off them now.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.